About a month and a half ago I went on a brand of birth control called tri-nessa. About half way into my first pack of the pill i started to notice a not very pleasant odor from down there. I was wondering if it is possible that the pill has something to do with this of if I need to let my body to adjust to the pill or if it possibly something serious that i should get checked. I did some research on vaginal infections and couldn't find much on birth control being the cause of this...anyone have any idea?
Well I'm not having sex right now, I went on it because I was missing periods and the pill is getting me back on my cycle again. I haven't had sex in about 2 months now. If it is an infection, can I treat it at home or do i have to go to a doctor?
Well, you don't necessarily need to have sex in order to get a yeast infection. It can be cause by other things besides that.
Anyway, you can do both. If you want to deal with it at home, try Vagisil. Or go to the doctor and get treatment from him/her.
<span style='font-size: 14pt'><span style='font-family: Times New Roman'><span style="color: #3333FF">No matter how gifted, you alone can not chang...